Title

Smoothing Local-to-Moderate Unit Root Theory

Publication Type

Journal Article

Publication Date

10-2010

Abstract

A limit theory is established for autoregressive time series that smooths the transition between local and moderate deviations from unity and provides a transitional form that links conventional unit root distributions and the standard normal. Edgeworth expansions of the limit theory are given. These expansions show that the limit theory that holds for values of the autoregressive coefficient that are closer to stationarity than local (i.e. deviations of the form rho = 1 + c/n, where n is the sample size and c < 0) holds up to the second order. Similar expansions around the limiting Cauchy density are provided for the mildly explosive case. (C) 2010 Elsevier B.V. All rights reserved.

Keywords

Edgeworth expansion, Local to unity, Moderate deviations, Unit root distribution

Discipline

Econometrics

Research Areas

Econometrics

Publication

Journal of Econometrics

Volume

158

Issue

2

First Page

274

Last Page

279

ISSN

0304-4076

Identifier

10.1016/j.jeconom.2010.01.009

Publisher

Elsevier

This document is currently not available here.

Share

COinS